Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Foliations with nonorientable leaves
HTML articles powered by AMS MathViewer

by W. G. Dwyer, D. B. Ellis and R. H. Szczarba PDF
Proc. Amer. Math. Soc. 89 (1983), 733-737 Request permission

Abstract:

We prove that a codimension one foliation of an orientable paracompact manifold has at most a countable number of nonorientable leaves. We also give an example of a codimension one foliation of a compact orientable manifold with an infinite number of nonorientable leaves.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R30, 57R99
  • Retrieve articles in all journals with MSC: 57R30, 57R99
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 89 (1983), 733-737
  • MSC: Primary 57R30; Secondary 57R99
  • DOI: https://doi.org/10.1090/S0002-9939-1983-0719007-X
  • MathSciNet review: 719007